Cross Reference Up

Irmay, S (1997). The relationship between Zipf's law and the distribution of first digits. Journal of Applied Statistics 24(4), pp. 383-393.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Formann, AK (2010). The Newcomb-Benford Law in Its Relation to Some Common Distributions. PLoS ONE 5(5): e10541. DOI:10.1371/journal.pone.0010541. View Complete Reference Online information Works that this work references Works that reference this work
Iorliam, A, Tirunagari, S, Ho, ATS, Li, S, Waller, A and Poh, N (2017). "Flow Size Difference" Can Make a Difference: Detecting Malicious TCP Network Flows Based on Benford's Law. arXiv:1609.04214v2 [cs.CR], last accessed February 6, 2017. View Complete Reference Online information Works that this work references Works that reference this work
Knudsen, T (2001). Zipf’s Law for Cities and Beyond - The Case of Denmark. American Journal of Economics and Sociology 60(1), pp. 123-146. ISSN/ISBN:0002-9246. DOI:10.1111/1536-7150.00057. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Maher, M and Akers, M (2002). Using Benford's Law to Detect Fraud in the Insurance Industry. International Business & Economics Research Journal 1(7), 2002, pp. 1-11. View Complete Reference Online information Works that this work references Works that reference this work
Margellou, AG and Pomonis, PJ (2020). Benford's law, Zipf's law and the pore properties in solids. Microporous and Mesoporous Materials 292, p. 109735. DOI:10.1016/j.micromeso.2019.109735. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Mochty, L (2002). Die Aufdeckung von Manipulationen im Rechnungswesen - Was leistet das Benford's Law?. Die Wirtschaftsprüfung 14, pp. 725-736. GER View Complete Reference Online information Works that this work references Works that reference this work
Strzałka, D (2010). On some properties of Benford's law. Journal of the Korean Math. Soc. 47(5), pp. 1055-1075. View Complete Reference Online information Works that this work references Works that reference this work